Can prozac make you feel depressed and suicidal?

prozac Can you feel depressed and suicidal? I'm depressed by prozac less than a month and I feel even more and have a lot of suicidal thoughts, this...


prozac Can you feel depressed and suicidal?
I’m depressed by prozac less than a month and I feel even more and have a lot of suicidal thoughts, this could be caused by prozac? The doctor started me on 20 mg per day … Is it possible to make the pills make me feel this way? I have been depressed for years and have anxiety, but recently my suicidal thoughts are extreme, I am also afraid that I can actually do it … Is this a side effect? ? It will happen Best Answer (s):
must

response from Josephine G you
a follow-up with your dr as soon as possible to know tun.Ich, these side effects to the pills you gebendann time in your system to begleichen.Bitte you talk to someone, because it means there you just have the right to finden.Good luck God Bless!

response from shapootie It may
.. Only you know how worse or better if you take a drug to feel .. Give yourself at least a month on a new drug, but some anti-depressants can work up to 3 months flawlessly. When in doubt, you should ask your doctor, do not be afraid to .. good luck

response from petrof_skinsky
you need the doctor prescribed Prozac for you NOW contact. This may well be side effects of some anti-depressants, so you obviously need one meds Veränderung.Wenn you seriously believe that you’re going to hurt yourself, call 911 or go to a hosptial emergency room immediately.

response from Jennifer.
Prozac will make you feel less depressed. However, the full benefits will be taking the medication should be seen in 4-6 weeks. But since you are more depressed and suicidal, I would seriously suggest you see your doctor. The common side effects are headache, nausea, nervousness, anxiety, insomnia and Durchfall.Sie your doctor.

answer?
YES, it can make you more depressed, especially when you’re young. Call your doctor as soon as possible and report the suicide. Be sure to emphasize how extreme they are. Not around and wait until you “get adjusted” to the drugs please confused. CALL NOW. Must

response from ReggieR you to the doctor or his nurse.Sometimes some antidepressants can you feel worse or sometimes you need to talk to either higher doses or a combination of the net . The only person who can determine this is to you and your doctor. I would not wait until it’s over, if it is a pervasive idea. You could use the suicide hotline if you live in town, or you can call the doctors exchange. It being a long weekend, when suicide on your mind a lot I would do something.

response from IN CRACK!
Prozac suicidal verursachenSie need to talk to your doctor about this as soon as possible! He / she may need to adjust the dose or take completely off

response from Gard23
Yes, it kann.Einzelheiten about these possible side effects the drug should booklet that came with your prescription is written … together with the Council to do what you should be concerned sein.zB “All patients being treated with antidepressants for any indication should be monitored appropriately and observed closely for clinical worsening, suicidality, and unusual changes in behavior, especially during the first few months of a course of drug therapy, or at times of change dose either increases or decreases. following symptoms, anxiety, agitation, have panic attacks, insomnia, irritability, hostility, aggressiveness, impulsivity, akathisia (psychomotor restlessness), hypomania, and mania, in adult and pediatric patients who were treated with antidepressants for major , reported depressive disorder as well as for other indications, psychiatric both and nonpsychiatric. Although a causal link between the emergence of such symptoms and either the worsening of depression and / or the emergence of suicidality not proven, there is concern that such symptoms may represent precursors emerging suicidality. should for changing the therapeutic regimen, including possibly discontinuing the medication, in patients whose depression is persistently worse, or who experience suicidality or symptoms that are precursors of worsening depression or suicidality could be given, especially if these symptoms are severe, abrupt in onset, or were not part of the patient showing symptoms. “(link 2 below)” Fluoxetine may upset some people, become irritable or other display abnormal behaviors. It can also cause some people to suicidal thoughts and tendencies or depressed for more. If you or your supervisor of any of these side effects, tell your doctor immediately. “(Link 3)

Leave a Reply